# SDR QXEA9800330

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 7602 · Mixture Control
- Part: Arm
- Condition: Cracked
- Location: Mixture Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MIXTURE SUPPORT ARM IS CRACKED ON THE 9 O'CLOCK POSITION OUTBOARD APPROXIMATELY 2 INCHES FROM CENTER LINE.  REPAIRED IAW HORIZON EA 4-78-08 STEPS 1-3.
